Hoping someone has experienced something similar because I'm really getting frustrated.
In 2016 I started training and running 6 miles a day after losing almost 150 pounds. I was down to 160 and in the best health of my life. I maintained and everything was going great until may of 2019 I had my tubes tied and they also started me on the gardisil shot (I'm 36) . After that I became extremely fatigued and started having problems with my feet. After and during my runs they would be so painful I could barely walk. The rest of my body felt very achy all the time.
The pain in my left foot got to the point where I was limping around. After xrays showing there was no fractures ect , they sent me for a mri which showed inflamation and fluid. At this same time my toes , wrist and fingers were also so stiff it hurt to move them. They started me on a anti inflammatory which did nothing.
I have since switched doctors. The pain is now very bad in my feet , right knee , hips , lower back , shoulder and neck. Its constant stiffness and achy. I havent been able to run or exercise and even though I'm still eating right I've gained back almost all the weight quickly. I've since switched doctors and he ran blood test showing no inflamation,no diabetes and did a double stranded dna which was normal. I'm waiting to go to the rehemotologist but I've just so tired of dealing with this.
Hair falling out , red rash on my cheeks and sometimes eyes , foot pain (swelling and fluid), knee pain (sweeling and fluid), hip pain , shoulder pain, back pain (especially lower), extreme fatigue, fever and flu like symptoms sometimes, I have frequent UTI's, nails are brittle, my teeth chip off easily, I get little white blisters on the inside of my mouth, I get random weird bruises they stay for a long time on diffrent parts of my body , my vision sometimes gets blurry, I have spells where my face and arms go numb and tingly. Also i have a burning sensation in my foot .Please anyone have any ideas as to what could be going on???? I'm 36 and at the rate this is going I cant imagine another 10 years .